BibTeX record journals/jlp/AusielloI91

download as .bib file

@article{DBLP:journals/jlp/AusielloI91,
  author    = {Giorgio Ausiello and
               Giuseppe F. Italiano},
  title     = {On-Line Algorithms for Polynomially Solvable Satisfiability Problems},
  journal   = {J. Log. Program.},
  volume    = {10},
  number    = {1},
  pages     = {69--90},
  year      = {1991},
  url       = {https://doi.org/10.1016/0743-1066(91)90006-B},
  doi       = {10.1016/0743-1066(91)90006-B},
  timestamp = {Sun, 02 Jun 2019 20:47:29 +0200},
  biburl    = {https://dblp.org/rec/journals/jlp/AusielloI91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics